ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Srivastava, Manesh P and Saraf, Jagdish R (1971) Non-linear couette flow with heat transfer using the B-G-K model. In: Zeitschrift für Angewandte Mathematik und Physik, 22 (3). pp. 542-551.

This list was generated on Sat Sep 30 18:49:31 2023 IST.